<  Back to the Polytechnique Montréal portal

Free Convection Along a Vertical Heated Plate in a Porous Medium With Anisotropic Permeability

Patrick Vasseur and G. Degan

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29259/
Journal Title: International Journal of Numerical Methods for Heat & Fluid Flow (vol. 8, no. 1)
Publisher: Emerald Group Publishing Limited
DOI: 10.1108/09615539810197925
Official URL: https://doi.org/10.1108/09615539810197925
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Vasseur, P., & Degan, G. (1998). Free Convection Along a Vertical Heated Plate in a Porous Medium With Anisotropic Permeability. International Journal of Numerical Methods for Heat & Fluid Flow, 8(1), 43-63. https://doi.org/10.1108/09615539810197925

Statistics

Dimensions

Repository Staff Only

View Item View Item